# SDR REXA2012121301772

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 19,555 hours, 17,060 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL ILLUMINATED IN FLIGHT, WHILE EXTENDING TO 30 DEGREES AT 160 KIAS.  HAPPENED APPROXIMENTLY 34 MINUTES INTO FLIGHT AND OAT WAS 6 DEGREES.  PERFORMED FUNCTIONAL AND OPERATIONAL TEST OF FLAPS AND CONTROL LEVER IAW.  FLAPS FUNCTIONAL TEST CRJ 200 AMM 25-54-00 IAW.  FLAPS OPERATIONAL TEST CRJ 200 AMM 27-54-00 AND IAW FLAP CONTROL LEVER SELF TEST CRJ 200 AMM 27-51-00.  OPS TEST GOOD.  THIS CLEARS DM 76459.
